| Model Number |
GL-302 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: gl-303, gl-303 polysorb* 3-0 vio 75cm cv13 x36, (lot# a4d1898y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the thread was used to close the abdominal wall of the patient of a veterinary castration procedure, post operatively, the seams had opened up again.A follow up was done again with the patient under general anesthesia and abdominal sutures were used.
Event or Problem Description
It was reported that two threads were used to close the abdominal wall of the patient of a veterinary castration procedure, post operatively, the seams had opened up again.A follow up was done again with the patient under general anesthesia and abdominal sutures were used.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.